# SDR SIMA20140526014

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS RT SEAT TRACK SUPPORT CORRODED ADJACENT TO CONTROL COLUMN.  BLENDED TO REMOVE CORROSION FROM MARKED AREAS ON PILOTS RT SEAT TRACK SUPPORT ADJACENT TO CONTROL COLUMN IAW SRM 51-10-03.  PILOTS RT SEAT TRACK SUPPORT CORROSION ADJACENT TO CONTROL COLUMN ACCEPTED AS IS IAW ERS-EM-5300-521.  SEE WIPS & TASKS FOR DETAILS.
